# SDR SIMA201133609

- Difficulty date: November 28, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,295 hours, 16,565 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Gouged
- Location: Rt Aileron
- Component: Aileron, Emb
- Component part number: 14569100402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE DAMPNER FITTING ON THE RIGHT AILERON GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DAMPNER FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERIVCE.
